# SDR CALA0001081

- Difficulty date: July 16, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING L/E SLAT ACCESS PANEL NR 1278 COUNTER SUNK HOLES CORRODED WITH INNER SKIN LINER CRACKED AND EDGE SEAL CHAFED.  THE SEALANT WAS REPLACED IAW SRM 51-20-0.  A DOUBLER WAS INSTALLED IAW SRM 57-03-1, FIGURE 3, 51-10-2, 51-10-4, 51-60-00, FIGURE 1, AND 51-30-2.
